References for Dunham Jackson

Version for printing

Articles:

  1. E T Copson, Review: The Theory of Approximation by Dunham Jackson, The Mathematical Gazette 15 (216) (1931), 506-507.
  2. E T Copson, Review: Fourier series and Orthogonal Polynomials by Dunham Jackson, The Mathematical Gazette 27 (273) (1943), 39-40.
  3. J H Curtiss, Review: Fourier series and Orthogonal Polynomials by Dunham Jackson, Amer. Math. Monthly 49 (4) (1942), 251-253.
  4. W L Hart, Dunham Jackson 1888-1946, Bull. Amer. Math. Soc. 54 (9) (1948), 847-860.
  5. W L Hart, Dunham Jackson 1888-1946, Biographical Memoirs of Nation Academy of Sciences 33 (1959), 140-179.
  6. C N Moore, Fourier series and Orthogonal Polynomials by Dunham Jackson, Science, New Series 96 (2486) (1942), 183-184.
  7. W Plesniak, Chebyshev, Weierstrass, Jackson, Bernstein and their successors (Polish), Wiadom. Mat. 40 (2004), 97-106.
  8. P O Runck, Bemerkungen zu den Approximationssätzen von Jackson und Jackson-Timan, in Abstract Spaces and Approximation, Proc. Conf., Oberwolfach, 1968 (Birkhäuser, Basel, 1969), 303-308.
  9. J Shohat, Jackson on Approximation, J. Amer. Math. Soc. 37 (7) (1931), 501-505.
  10. J Shohat, Review: Fourier series and Orthogonal Polynomials by Dunham Jackson, National Mathematics Magazine 16 (5) (1942), 267-268.

JOC/EFR November 2010

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Jackson_Dunham.html